Zobrazit minimální záznam

dc.contributor.authorHaslinger, Jaroslav
dc.contributor.authorIto, Kazufumi
dc.contributor.authorKozubek, Tomáš
dc.contributor.authorKunisch, Karl
dc.contributor.authorPeichl, Gunther
dc.date.accessioned2009-07-03T10:47:15Z
dc.date.available2009-07-03T10:47:15Z
dc.date.issued2009
dc.identifier.citationInterfaces and free boundaries. 2009, vol. 11, issue 2, p. 317-330.en
dc.identifier.issn1463-9963
dc.identifier.issn1463-9971
dc.identifier.urihttp://hdl.handle.net/10084/71334
dc.description.abstractThe shape derivative of the cost functional in a Bernoulli-type problem is characterized. The calculation of the derivative of the cost does not use the shape derivative of the state variable and is achieved under mild regularity conditions on the boundary of the domain.en
dc.language.isoenen
dc.publisherEMS Publishing Houseen
dc.relation.ispartofseriesInterfaces and free boundariesen
dc.relation.urihttp://www.ems-ph.org/journals/show_abstract.php?issn=1463-9963&vol=11&iss=2&rank=6en
dc.titleOn the shape derivative for problems of Bernoulli typeen
dc.typearticleen
dc.identifier.locationNení ve fondu ÚKen
dc.identifier.wos000266767900006


Soubory tohoto záznamu

SouboryVelikostFormátZobrazit

K tomuto záznamu nejsou připojeny žádné soubory.

Tento záznam se objevuje v následujících kolekcích

Zobrazit minimální záznam